A topological completeness theorem

Archive for Mathematical Logic 38 (2):79-101 (1999)
  Copy   BIBTEX

Abstract

We prove a topological completeness theorem for infinitary geometric theories with respect to sheaf models. The theorem extends a classical result of Makkai and Reyes, stating that any topos with enough points has an open spatial cover. We show that one can achieve in addition that the cover is connected and locally connected

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,252

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Topological completeness for higher-order logic.S. Awodey & C. Butz - 2000 - Journal of Symbolic Logic 65 (3):1168-1182.
A Note on Logics of Ignorance and Borders.Christopher Steinsvold - 2008 - Notre Dame Journal of Formal Logic 49 (4):385-392.
Two applications of Boolean models.Thierry Coquand - 1998 - Archive for Mathematical Logic 37 (3):143-147.
The Chang-Łoś-Suszko theorem in a topological setting.Paul Bankston - 2006 - Archive for Mathematical Logic 45 (1):97-112.
Syntax and Semantics of the Logic.Carsten Butz - 1997 - Notre Dame Journal of Formal Logic 38 (3):374-384.
Topological framework for finite injury.Kyriakos Kontostathis - 1992 - Mathematical Logic Quarterly 38 (1):189-195.

Analytics

Added to PP
2013-11-23

Downloads
50 (#306,059)

6 months
7 (#364,455)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Model theory for infinitary logic.H. Jerome Keisler - 1971 - Amsterdam,: North-Holland Pub. Co..
Sheaves and Logic.M. P. Fourman, D. S. Scott & C. J. Mulvey - 1983 - Journal of Symbolic Logic 48 (4):1201-1203.
Classifying toposes for first-order theories.Carsten Butz & Peter Johnstone - 1998 - Annals of Pure and Applied Logic 91 (1):33-58.
Topological Completeness for Higher-Order Logic.S. Awodey & C. Butz - 2000 - Journal of Symbolic Logic 65 (3):1168-1182.
Topological completeness for higher-order logic.S. Awodey & C. Butz - 2000 - Journal of Symbolic Logic 65 (3):1168-1182.

Add more references